# SDR DL72S961607

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476DA
- Make and model: Boeing 727232
- Aircraft serial: 20753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651841483
- Condition: Cracked
- Location: Bs 284.5-285.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT SIDEWALL WEB OF THE NOSE WHEEL WELL HAS A 2.5 INCH CRACK BETWEEN STA 294.5 AND 285.5 APPROXIMATELY AT WL 170.  THE WEB AT THIS LOCATION IS 0.040 CLAD 2024-T3.  THE DAMAGED PORTION OF THE WEB WILL BE TRIMMED OUT AND A REPAIR DOUBLER AND TWO STRAPS WILL BE INSTALLED.  THE REPAIR IS ACCOMPLISHED PER S/B 727-53-0145.  THIS REPAIR DOES NOT PROVIDE TERMINATING ACTION FOR EO 4-59270-3AD.
